# SDR GTIA2022100636706

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 6,940 hours, 2,832 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXTREMELY STRON SMELL ON FLIGHT DECK DESCENDING THRU 3000 WITH IDH POWER NO SMELL BACK CABIN PACK 1 WAS SHUTDOWN AND SMELL WENT AWAY AFTER 2-3 MINUTES FUME EVENT.-COMPLIED WITH TSM 5-50-00-310-831A AND FOUND PACK #1 AS THE CAUSE SEE ITEM 2969198-2 FOR CORRECTIVE ACTION
